EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


2001, volume 93, articles 2

Stochastic viscosity solutions for nonlinear stochastic partial differential equations. Part I pp. 181-204 Downloads
Rainer Buckdahn and Jin Ma
Stochastic viscosity solutions for nonlinear stochastic partial differential equations. Part II pp. 205-228 Downloads
Rainer Buckdahn and Jin Ma
On averaging principle for diffusion processes with null-recurrent fast component pp. 229-240 Downloads
R. Khasminskii and N. Krylov
Burgers turbulence initialized by a regenerative impulse pp. 241-268 Downloads
Matthias Winkel
On stochastic partial differential equations with spatially correlated noise: smoothness of the law pp. 269-284 Downloads
D. Márquez-Carreras, M. Mellouk and M. Sarrà
Scaling limit solution of a fractional Burgers equation pp. 285-300 Downloads
M. D. Ruiz-Medina, J. M. Angulo and V. V. Anh
On the surviving probability of an annihilating branching process and application to a nonlinear voter model pp. 301-316 Downloads
Smail Alili and Irina Ignatiouk-Robert
A strong invariance principle for the logarithmic average of sample maxima pp. 317-337 Downloads
Ingo Fahrner
Stationary Markov chains with linear regressions pp. 339-348 Downloads
Wlodzimierz Bryc
Acknowledgement of priority pp. 349-349 Downloads
Andrew T. A. Wood

2001, volume 93, articles 1

On the quantity and quality of single nucleotide polymorphisms in the human genome pp. 1-24 Downloads
Richard Durrett and Vlada Limic
Asymptotic fluctuations of a particle system with singular interaction pp. 25-56 Downloads
Stefan Israelsson
Homogenization of random parabolic operator with large potential pp. 57-85 Downloads
Fabien Campillo, Marina Kleptsyna and Andrey Piatnitski
On the maximum of a subcritical branching process in a random environment pp. 87-107 Downloads
V. I. Afanasyev
On Bernstein-type inequalities for martingales pp. 109-117 Downloads
K. Dzhaparidze and J. H. van Zanten
Long strange segments in a long-range-dependent moving average pp. 119-148 Downloads
Svetlozar T. Rachev and Gennady Samorodnitsky
Stochastic optimization under constraints pp. 149-180 Downloads
Mohammed Mnif and Huyên Pham

2001, volume 92, articles 2

A strong invariance principle for two-dimensional random walk in random scenery pp. 181-200 Downloads
Endre Csáki, Pál Révész and Zhan Shi
Polling systems in the critical regime pp. 201-218 Downloads
Mikhail Menshikov and Sergei Zuyev
Stochastic flows of diffeomorphisms on manifolds driven by infinite-dimensional semimartingales with jumps pp. 219-236 Downloads
David Applebaum and Fuchang Tang
On the behavior of solutions to certain parabolic SPDE's driven by wiener processes pp. 237-263 Downloads
Benjamin Bergé, Igor D. Chueshov and Pierre-A. Vuillermot
Finite and infinite time ruin probabilities in a stochastic economic environment pp. 265-285 Downloads
Harri Nyrhinen
Moderate deviations of inhomogeneous functionals of Markov processes and application to averaging pp. 287-313 Downloads
Arnaud Guillin
The periodogram of an i.i.d. sequence pp. 315-343 Downloads
Gilles Fay and Philippe Soulier
Drift conditions and invariant measures for Markov chains pp. 345-354 Downloads
R. L. Tweedie

2001, volume 92, articles 1

Limit distributions of some integral functionals for null-recurrent diffusions pp. 1-9 Downloads
R. Khasminskii
Non-linear functionals of the Brownian bridge and some applications pp. 11-30 Downloads
Corinne Berzin-Joseph, José R. León and Joaquín Ortega
Strong approximation of fractional Brownian motion by moving averages of simple random walks pp. 31-60 Downloads
Tamás Szabados
Fluctuation of the transition density for Brownian motion on random recursive Sierpinski gaskets pp. 61-85 Downloads
B. M. Hambly and Takashi Kumagai
Small ball probabilities for Gaussian Markov processes under the Lp-norm pp. 87-102 Downloads
Wenbo V. Li
Free lunch and arbitrage possibilities in a financial market model with an insider pp. 103-130 Downloads
Peter Imkeller, Monique Pontier and Ferenc Weisz
Large deviations for the Fleming-Viot process with neutral mutation and selection, II pp. 131-162 Downloads
Donald A. Dawson and Shui Feng
Generalizations of bold play in red and black pp. 163-180 Downloads
Marcus Pendergrass and Kyle Siegrist

2001, volume 91, articles 2

A partial introduction to financial asset pricing theory pp. 169-203 Downloads
Philip Protter
Large and moderate deviations and exponential convergence for stochastic damping Hamiltonian systems pp. 205-238 Downloads
Liming Wu
On the small time large deviations of diffusion processes on configuration spaces pp. 239-254 Downloads
T. S. Zhang
Differential equations with boundary conditions perturbed by a Poisson noise pp. 255-276 Downloads
Aureli Alabert and Miguel A. Marmolejo
Locally adaptive fitting of semiparametric models to nonstationary time series pp. 277-308 Downloads
Rainer Dahlhaus and Michael H. Neumann
Asymptotics of empirical processes of long memory moving averages with infinite variance pp. 309-336 Downloads
Hira L. Koul and Donatas Surgailis

2001, volume 91, articles 1

Two-sided taboo limits for Markov processes and associated perfect simulation pp. 1-20 Downloads
Peter W. Glynn and Hermann Thorisson
Recurrence and transience of multitype branching random walks pp. 21-37 Downloads
F. P. Machado, M. V. Menshikov and S. Yu. Popov
The CLT for Markov chains with a countable state space embedded in the space lp pp. 39-46 Downloads
Tsung-Hsi Tsai
On optional stopping of some exponential martingales for Lévy processes with or without reflection pp. 47-55 Downloads
Søren Asmussen and Offer Kella
Rates of convergence in the functional CLT for multidimensional continuous time martingales pp. 57-76 Downloads
B. Courbot
The logarithmic average of sample extremes is asymptotically normal pp. 77-98 Downloads
István Berkes and Lajos Horvath
Stationary self-similar random fields on the integer lattice pp. 99-113 Downloads
Zhiyi Chi
Generalization of Itô's formula for smooth nondegenerate martingales pp. 115-149 Downloads
S. Moret and D. Nualart
On the simulation of iterated Itô integrals pp. 151-168 Downloads
Tobias Rydén and Magnus Wiktorsson

2000, volume 90, articles 2

From metropolis to diffusions: Gibbs states and optimal scaling pp. 181-206 Downloads
L. A. Breyer and G. O. Roberts
Absence of mutual unbounded growth for almost all parameter values in the two-type Richardson model pp. 207-222 Downloads
Olle Häggström and Robin Pemantle
A one-dimensional Poisson growth model with non-overlapping intervals pp. 223-241 Downloads
D. J. Daley, C. L. Mallows and L. A. Shepp
The necessary and sufficient conditions for various self-similar sets and their dimension pp. 243-262 Downloads
Dihe Hu
Individual behaviors of oriented walks pp. 263-275 Downloads
Aihua Fan
Weak convergence to the multiple Stratonovich integral pp. 277-300 Downloads
Xavier Bardina and Maria Jolis
Approximation of optimal stopping problems pp. 301-325 Downloads
Robert Kühne and Ludger Rüschendorf
A new method for proving weak convergence results applied to nonparametric estimators in survival analysis pp. 327-334 Downloads
Jean-Yves Dauxois
The characteristic polynomial of a random permutation matrix pp. 335-346 Downloads
B. M. Hambly, P. Keevash, N. O'Connell and D. Stark

2000, volume 90, articles 1

Boundary crossings and the distribution function of the maximum of Brownian sheet pp. 1-18 Downloads
Endre Csáki, Davar Khoshnevisan and Zhan Shi
A general problem of an optimal equivalent change of measure and contingent claim pricing in an incomplete market pp. 19-42 Downloads
M. Mania
An infinite system of Brownian balls with infinite range interaction pp. 43-66 Downloads
Myriam Fradon, Sylvie Roelly and Hideki Tanemura
Convergence to the maximal invariant measure for a zero-range process with random rates pp. 67-81 Downloads
E. D. Andjel, P. A. Ferrari, H. Guiol and Landim *, C.
On Lp-solutions of semilinear stochastic partial differential equations pp. 83-108 Downloads
István Gyöngy and Carles Rovira
Chaotic and predictable representations for Lévy processes pp. 109-122 Downloads
David Nualart and Wim Schoutens
Multiplicative ergodicity and large deviations for an irreducible Markov chain pp. 123-144 Downloads
S. Balaji and S. P. Meyn
Suprema of compound Poisson processes with light tails pp. 145-156 Downloads
Michael Braverman
Convergence of weighted sums of random variables with long-range dependence pp. 157-174 Downloads
Vladas Pipiras and Murad S. Taqqu
The expected wet period of finite dam with exponential inputs pp. 175-180 Downloads
Eui Yong Lee and Kimberly K. J. Kinateder
Page updated 2025-04-03